# SDR UALA2012071203776

- Difficulty date: July 11, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 57,648 hours, 16,137 cycles
- Engine: Pwa PW2037
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 285N04123
- Part serial: 288468
- Condition: Intermittent
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLIGHT ATTENDANT HANDSET INTERMITTENT WHEN TRYING TO CALL COCKPIT AND SELECTING PA.  REPLACED FLIGHT ATTENDANT HANDSET.    RESTORED INTERPHONE SYSTEM OPERATIONAL .
